# SDR 07FDEA02120

- Difficulty date: June 13, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 620, FLOORBEAM UPPER CHORD CORRODED ON UPPER SURFACE, LBL 37 TO LBL 42 REMOVED CORROSION, NDT FOR MATERIAL LOSS, ORIGINAL THICKNESS =.135, REMOVED .013".   FLAP PEENED BLENDED AREA.  TREATED AND PRIMED AND APPLIED CORROSION INHIBITOR.  REF SRM 51-10-2, MM 51-20-151, SOPM 20-10-3 AND EA NR 7-5310-113045.
